Alert archive / Nebraska / Flash Flood Warnings in 2008
Flash Flood Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Jun 11, 2008, 11:29 PM CDT for Douglas County, Sarpy County, Nebraska; Pottawattamie County, Iowa. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2008, 11:29 PM CDT (04:29 UTC)
- Expired
- Jun 12, 2008, 3:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pottawattamie County, IA, Douglas County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 56 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1641 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 8.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KOAX 120430
FFWOAX
IAC155-NEC055-153-120830-
/O.NEW.KOAX.FF.W.0039.080612T0429Z-080612T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1129 PM CDT WED JUN 11 2008
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF OMAHA...
SARPY COUNTY IN EAST CENTRAL NEBRASKA...
POTTAWATTAMIE COUNTY IN SOUTHWEST IOWA...
* UNTIL 330 AM CDT.
* AT 1050 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA IN COUNCIL BLUFFS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNDERWOOD...MINDEN AND AVOCA.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.
LAT...LON 4133 9530 4124 9589 4117 9586 4117 9615
4138 9593 4151 9588 4151 9523
TIME...MOT...LOC 0429Z 180DEG 0KT 4135 9566
$$
ZAPOTOCNY1 follow-up statement
000
WGUS73 KOAX 120833
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
332 AM CDT THU JUN 12 2008
IAC155-NEC055-153-120842-
/O.EXP.KOAX.FF.W.0039.000000T0000Z-080612T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTAWATTAMIE IA-DOUGLAS NE-SARPY NE-
332 AM CDT THU JUN 12 2008
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SARPY...DOUGLAS AND
POTTAWATTAMIE COUNTIES...
NO ADDITIONAL REPORTS HAVE BEEN RECEIVED AND THE THE THREAT FOR
FLASH FLOODING HAS DECREASED COMPARED TO EARLIER IN THE NIGHT.
LAT...LON 4133 9530 4124 9589 4117 9586 4117 9615
4138 9593 4151 9588 4151 9523
TIME...MOT...LOC 0429Z 180DEG 0KT 4135 9566
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 4:33 PM CDT, 6 hours 56 minutes earlier.
Area forecast discussion, Jun 11, 4:33 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
433 PM CDT WED JUN 11 2008
.DISCUSSION...
AFD SHORT DUE TO ANTICIPATED WX. SEVERE WEATHER...FLASH FLOODING THE
MAIN CONCERNS IN THE NEAR TERM. AMPLE MOISTURE/INSTABILITY IN PLACE
THIS AFTERNOON SETTING SITUATION FOR A SEVERE WEATHER OUTBREAK ACROSS
THE CWA THIS EVENING.SURFACE LOW WAS SITUATED OVER ERN SD INTO ERN
NEB WITH ASSOCIATED COLD FRONT CURRENTLY MOVING INTO THE CWA. MESO
ANALYSIS SHOWING NIL CAPPING WITH AXIS OF SBCAPE AOA 3000J/KG THRU
THE CWA...WITH GREATEST O-1KM SHEAR IN WESTERN IA BEHIND SURFACE WARM
FRONT EXTENDING FROM ERN SD INTO MN. LATEST SFC OBS INDICATE BNDRY IS
ALREADY CROSSING NE NEB INTO WRN IA WITH CONVECTION FIRING ALONG THE
LINE. EXCEPT FOR NE NEB...SPC TOR WATCH IS IN EFFECT OVER THE CWA
THRU 10 PM. SUSPECT THAT TORNADIC THREAT NORTH WILL QUICKLY
SHIFT INTO CENTRAL IA BY 00Z. GIVEN BNDRY MOVEMENT...FEEL THEN
THAT TOR THREAT FOR THE CWA WILL MAINLY BE OVER SOUTHERN SECTIONS OF
THE CWA BETWEEN 00Z-03Z IN AREA OF FAVORED MLCAPE/ESRH/MLLCL.
SEVERE THREAT SHOULD DIMINISH THEN IN THE LATE EVENING. AS FOR
FLOODING...A WATCH CONTINUES TO BE IN EFFECT OVER A LARGE PORTION
OF THE CWA THRU EARLY THURSDAY. SATL WINDS/IMAGERY WAS SHOWING A
FRONTOGENETIC BNDRY BTW 775MB-600MB LAYER EXTENDING FROM THE
WESTERN DAKOTAS THRU WESTERN NEB AND INTO NE CO. THIS MAY BE FOCUS
FOR SECOND ROUND OF DEVELOPMENT AFTER MIDNIGHT WHICH MAY CATAPULT
12HR QPF TOTALS BY THURSDAY MORNING AOA 3 INCHES MAINLY SE NEB
AND SW IA.
DURING THE EXTENDED PERIODS...SHORTWAVE TROF PUSHING HEADING INTO THE
GREAT LAKES REGION ON SUNDAY PUSHES A COLD FRONT INTO THE CENTRAL
PLAINS. FAVORED ECM SHOWING POTENTIAL FOR EARLY MORNING CONVECTION
NEAR THE NEB/KS BORDER...THEN MORE STABLE AIRMASS FILTERING IN
THROUGH THE AFTERNOON. UPPER RIDGE BUILDS OVER THE PACIFIC NW ON
MONDAY WITH A SERIES OF IMPULSES RIDING UP AND OVER INTO THE NORTHERN
PLAINS. COOL SURFACE HIGH BUILDING SOUTHWARD INTO THE HEARTLAND
SHOULD TRANSLATE TO DRY CONDITIONS THROUGH WEDNESDAY. DURING THIS
TIME...BEST THUNDER CHANCES APPEAR TO BE WELL WEST OF THE CWA. THE
ECM SUGGESTING SURFACE HIGH WILL ACT AS A BUFFER WITH BEST
INSTABILITY/MOISTURE REMAINING WEST OF THE AREA AS LLVL MOIST ADVECTS
NORTHWARD ALONG THE HIGH PLAINS.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THROUGH 12/18Z.
VFR CONDITIONS EXPECTED UNTIL CDFNT MOVES THRU THE AREA AND TSTMS
OVERSPREAD THE AREA. VISIBILITIES MAY BE REDUCED TO 1SM OR LESS IN
+TSRA. WINDS WL TURN TO THE NORTHWEST BEHIND THE FRONT. KOFK AROUND
00Z, KOMA AND KLNK AROUND 03Z. STEADY RAIN IS LIKELY BEHIND THE
FRONT AND PCPN EXPECTED TO CLEAR OUT AFTER 09Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ015-032>034-
042>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR IAZ043-055-056-
069-079-080-090-091.
&&
DEE/BGHazardous weather outlook, Jun 11, 5:29 PM CDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 529 PM CDT WED JUN 11 2008 IAZ043-055-056-069-079-080-090-091-NEZ015-032>034-042>045-050>053- 065>068-078-088>093-120300- BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE- HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MILLS IA-MONONA IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PLATTE-POTTAWATTAMIE IA- RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-STANTON-THURSTON- WASHINGTON- 529 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY TORNADO WATCH IS IN EFFECT UNTIL 10 PM TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL THURSDAY MORNING. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AS WELL AS POSSIBLE TORNADOES. ALSO...THERE IS A HIGH POTENTIAL FOR HEAVY RAINFALL THROUGH THURSDAY MORNING. A COLD FRONT MOVING ACROSS THE OUTLOOK AREA WILL WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS EVENING. AMPLE MOISTURE... INSTABILITY AND SHEAR WILL INCREASE THE POTENTIAL FOR TORNADIC THUNDERSTORMS...MAINLY ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR. HOWEVER...AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT THIS EVENING IN CENTRAL NEBRASKA AND WEST CENTRAL IOWA. ALSO...HEAVY RAINFALL WILL MAKE FLASH FLOODING LIKELY TONIGHT OVER A LARGE PORTION OF THE OUTLOOK AREA. THIS WILL ONLY EXACERBATE POSSIBLE FLOODING ISSUES ON SEVERAL RIVERS AND STREAMS...PARTICULARLY OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. THUS A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS THURSDAY NIGHT AND AGAIN SUNDAY MORNING OVER SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR ACTIVATION THIS EVENING. ALSO...ANY FLASH FLOODING REPORTS WOULD BE APPRECIATED. NEZ011-012-016>018-030-031-120300- ANTELOPE-BOONE-CEDAR-KNOX-MADISON-PIERCE-WAYNE- 529 PM CDT WED JUN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT OR THURSDAY. DEE
In the hours before
Local storm report, Jun 11, 10:58 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1058 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HEAVY RAIN 3 SW PACIFIC JUNCTION 40.99N 95.84W
06/11/2008 E2.25 INCH MILLS IA TRAINED SPOTTER
DITCHES AND FIELDS WERE FILLING WITH WATER.
&&
DEWALDLocal storm report, Jun 11, 11:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1102 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TORNADO ELKHORN 41.28N 96.24W
06/11/2008 DOUGLAS NE LAW ENFORCEMENT
TORNADO ON GROUND AT THE WEST EDGE OF TOWN.
&&
LANDSVORKLocal storm report, Jun 11, 11:07 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1107 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM FLOOD COUNCIL BLUFFS 41.24N 95.86W
06/11/2008 POTTAWATTAMIE IA LAW ENFORCEMENT
AT THE 2500-2800 BLOCK OF OF S16TH
&&
LANDSVORKLocal storm report, Jun 11, 11:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1110 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL OMAHA 41.26N 96.01W
06/11/2008 E0.88 INCH DOUGLAS NE AMATEUR RADIO
AT 90TH AND CENTER
&&
LANDSVORKLocal storm report, Jun 11, 11:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1111 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL OMAHA 41.26N 96.01W
06/11/2008 E1.00 INCH DOUGLAS NE AMATEUR RADIO
AT 120 AND W ST
&&
LANDSVORKLocal storm report, Jun 11, 11:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1120 PM CDT WED JUN 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL DORCHESTER 40.65N 97.11W
06/11/2008 E1.00 INCH SALINE NE TRAINED SPOTTER
&&
LANDSVORKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:03 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saline, Saunders, Seward | 42 min |
| Jun 11, 7:13 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy, Saunders | 62 min |
| Jun 11, 7:30 PM CDT | Tornado Warning | OAX | Douglas, Washington | 30 min |
| Jun 11, 7:35 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saline, Seward | 40 min |
| Jun 11, 7:36 PM CDT | Flash Flood Warning | OAX | Douglas | 3 hr |
| Jun 11, 7:39 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| Jun 11, 7:41 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Sarpy, Saunders | 34 min |
| Jun 11, 8:01 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Otoe | 44 min |
| Jun 11, 8:04 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Lancaster, Saline | 41 min |
| Jun 11, 8:09 PM CDT | Flash Flood Warning | OAX | Washington | 3 hr |
| Jun 11, 8:13 PM CDT | Flash Flood Warning | OAX | Cass, Sarpy | 3 hr |
| Jun 11, 8:13 PM CDT | Tornado Warning | OAX | Cass, Douglas, Sarpy | 62 min |
| Jun 11, 8:14 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 46 min |
| Jun 11, 8:39 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 51 min |
| Jun 11, 8:43 PM CDT | Tornado Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 47 min |
| Jun 11, 8:46 PM CDT | Flash Flood Warning | OAX | Cass, Lancaster, Otoe | 3 hr |
| Jun 11, 8:53 PM CDT | Flash Flood Warning | OAX | Sarpy | 3 hr |
| Jun 11, 9:06 PM CDT | Tornado Warning | OAX | Otoe | 39 min |
| Jun 11, 9:07 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 11, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 25 min |
| Jun 11, 9:14 PM CDT | Tornado Warning | OAX | Cass, Otoe | 61 min |
| Jun 11, 9:25 PM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 3 hr |
| Jun 11, 10:08 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 52 min |
| Jun 11, 10:13 PM CDT | Flash Flood Warning | OAX | Cass, Otoe | 3 hr |
| Jun 11, 10:33 PM CDT | River Flood Warning | OAX | Douglas | 99 min |
| Jun 11, 10:55 PM CDT | Tornado Warning | OAX | Nemaha | 20 min |
| Jun 11, 11:15 PM CDT | Flash Flood Warning | OAX | Cass, Sarpy | 3 hr |
| Jun 11, 11:48 PM CDT | Areal Flood Warning | OAX | Cass, Lancaster, Otoe, Saunders | 7 hr |
| Jun 12, 1:11 AM CDT | River Flood Warning | OAX | Cass | 9 hr |
| Jun 12, 1:45 AM CDT | Areal Flood Warning | OAX | Cass, Otoe | 69 hr |
| Jun 12, 1:58 AM CDT | River Flood Warning | OAX | Cass | 9 hr |
| Jun 12, 1:58 AM CDT | River Flood Warning | OAX | Saunders | 31 hr |
| Jun 12, 2:10 AM CDT | Areal Flood Warning | OAX | Cass, Sarpy | 8 hr |
| Jun 12, 2:24 AM CDT | River Flood Warning | OAX | Sarpy | 18 hr |
| Jun 12, 6:53 AM CDT | Areal Flood Warning | OAX | Cass, Saunders | 8 hr |
| Jun 12, 9:19 AM CDT | River Flood Warning | OAX | Richardson | 102 min |
| Jun 12, 9:21 AM CDT | River Flood Warning | OAX | Nemaha | 102 min |
| Jun 12, 3:01 PM CDT | Areal Flood Warning | OAX | Saunders | 12 hr |
| Jun 11, 7:11 PM CDT | Tornado Warning | OAX | Monona | 12 min |
| Jun 11, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 29 min |
| Jun 11, 7:37 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 38 min |
| Jun 11, 7:39 PM CDT | Tornado Warning | OAX | Harrison, Shelby | 17 min |
| Jun 11, 7:47 PM CDT | Tornado Warning | OAX | Harrison, Pottawattamie, Shelby | 28 min |
| Jun 11, 8:02 PM CDT | Tornado Warning | OAX | Shelby | 28 min |
| Jun 11, 8:15 PM CDT | Tornado Warning | OAX | Pottawattamie, Shelby | 18 min |
| Jun 11, 9:00 PM CDT | Tornado Warning | OAX | Mills, Montgomery, Pottawattamie | 45 min |
| Jun 11, 9:32 PM CDT | Flash Flood Warning | OAX | Montgomery, Pottawattamie | 6 hr |
| Jun 11, 10:08 PM CDT | Tornado Warning | OAX | Mills, Montgomery, Pottawattamie | 37 min |
| Jun 11, 10:42 PM CDT | River Flood Warning | OAX | Pottawattamie | 22 hr |
| Jun 11, 10:42 PM CDT | River Flood Warning | OAX | Fremont | 46 hr |
| Jun 11, 10:52 PM CDT | River Flood Warning | OAX | Montgomery | 45 hr |
| Jun 11, 11:10 PM CDT | Tornado Warning | OAX | Fremont, Montgomery, Page | 50 min |
| Jun 12, 2:20 AM CDT | River Flood Warning | OAX | Page | 28 hr |
Nearby
Flash Flood Warnings in Nebraska, 2008Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.